Translator Disclaimer
Fall 2002 Congruences for $\sb 3F\sb 2$ hypergeometric functions over finite fields
Ken Ono, David Penniston
Illinois J. Math. 46(3): 679-684 (Fall 2002). DOI: 10.1215/ijm/1258130978

Abstract

We present congruences for Greene's 3F2 hypergeometric functions over finite fields, which relate values of these functions to a simple polynomial in the characteristic of the field.

Citation

Download Citation

Ken Ono. David Penniston. "Congruences for $\sb 3F\sb 2$ hypergeometric functions over finite fields." Illinois J. Math. 46 (3) 679 - 684, Fall 2002. https://doi.org/10.1215/ijm/1258130978

Information

Published: Fall 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1026.11091
MathSciNet: MR1951234
Digital Object Identifier: 10.1215/ijm/1258130978

Subjects:
Primary: 11T24
Secondary: 33E50

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.46 • No. 3 • Fall 2002
Back to Top